Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fixed points of nonexpansive condensing multivalued mappings on metric spaces

Author: Ch’i Lin Yen
Journal: Proc. Amer. Math. Soc. 84 (1982), 415-419
MSC: Primary 54H25; Secondary 54C60
MathSciNet review: 640244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the existence of fixed points of nonexpansive condensing multi-valued mappings from a certain kind of metric space into itself; the spaces, here, are neither linear nor compact. Our result generalizes a theorem of Dotson and also a theorem of Bose and Mukherjee in some respect.

References [Enhancements On Off] (What's this?)

  • [1] R. K. Bose and R. N. Mukherjee, On fixed points of nonexpansive set-valued mappings, Proc. Amer. Math. Soc. 72 (1978), 97-98. MR 0488002 (58:7581)
  • [2] W. G. Dotson, Jr., On fixed points of nonexpansive mappings in nonconvex sets, Proc. Amer. Math. Soc. 38 (1973), 155-156. MR 0313894 (47:2446)
  • [3] S. B. Nadler, Jr., Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 473-488. MR 0254828 (40:8035)
  • [4] B. N. Sadovskii, A fixed point principle, Funktional. Anal. i Priložen. 1 (1967), 74-76. MR 0211302 (35:2184)
  • [5] -, Limit compact and condensing operators, Russian Math. Surveys 127 (1972), 85-155.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60

Retrieve articles in all journals with MSC: 54H25, 54C60

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society